• expired

50% off Nurofen Cold & Flu Tablets 12pk $4.50 @ (Supa) IGA

51
  • Ibuprofen 200mg
  • Phenylephrine Hydrochloride 5mg

(24pk $14.99 @ Chemist Warehouse)

Related Stores

IGA
IGA

Comments

  • -1 vote

    Or, the Aldi home brand at $1.49 for 24 tabs. Or the CW home brand. This is no bargain.

    • +1 vote

      Do they have Phenylephrine Hydrochloride 5mg in addition to ibuprofen?

      •  

        No. Get some Pseudoephedrine.

  • +3 votes

    Phenylephrine based products do nothing for me when it comes to clearing sinuses. Most people I know seem to have the same opinion. I envy these people who can use these supermarket cold and flu products, while I have to go to and get treated like a criminal at the pharmacy when buying some Codral.

    •  

      isn't Codral also based upon Phenylephrine Hydrochloride 5mg?

      • +2 votes

        Supermarket Codral, yes. Pharmacy Codral Original has Pseudoephidrine as its active ingredient. This is the one that you have hand over your licence for as you can make meth out of it (allegedly).

  •  

    For all the good these do, you might as well shove them up your bum.

    • +1 vote

      Definitely don’t shove ibuprofen up your bum, if you’ve ever chewed an ibuprofen you will know that it burns like crazy. Plenty of bother drugs to shove up ya bum if that’s the vice you want